On an explicit formula for von Mangoldt's $\Lambda$-function
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 54-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_207_a5,
author = {S. M. Voronin},
title = {On an explicit formula for von {Mangoldt's} $\Lambda$-function},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {54--65},
year = {1994},
volume = {207},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_207_a5/}
}
S. M. Voronin. On an explicit formula for von Mangoldt's $\Lambda$-function. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 54-65. http://geodesic.mathdoc.fr/item/TM_1994_207_a5/